Open Access

On $M$-accretive extensions and restrictions


Full Text

Coming Soon.





Article Information

TitleOn $M$-accretive extensions and restrictions
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 1-26
MathSciNet MR1772627
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

Yu. M. Arlinskii, On $M$-accretive extensions and restrictions, Methods Funct. Anal. Topology 4 (1998), no. 3, 1-26.


BibTex

@article {MFAT42,
    AUTHOR = {Arlinskii, Yu. M.},
     TITLE = {On  $M$-accretive  extensions  and  restrictions},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {1-26},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=42},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues